panic attacks and cannot sleep at all. I stopped them because of a dry mouth and my doctor told me to stop as it may be the tablets causing it. What should I do?
Michael if I were you I would call the doctor and say you would rather have a dry mouth than anxiety and panic attacks sounds like they were working pretty well for you.And pretty minor side effects.You need to be on your medication it was working better than you thought there are over the counter saliva substitutes such as BIOTENE rinse paste and gum which does help with dry mouth or just the liquid you squirt into your mouth when it is to dry Chuck1957 take your medicatin and treat the side effects.
I agree with Chuck. The dry mouth can be treated. But if you still want to stop the amitriptyline I would suggest tapering the dose down over a period of time to avoid withdrawal symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Dec 2011 • 2 answers
Updated 24 Jul 2012 • 3 answers
Updated 21 Nov 2014 • 2 answers
Updated 7 Feb 2016 • 4 answers
Updated 9 Sep 2018 • 2 answers